MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h3,h6): manufacturing representative went to the site to test the system, field service engineer(fse) found the door failed to close all the way when fse attempted to fully close it.Fse found door slides had been sheared off due to excessive force of cables on slides.They require replacement.Replace door winch cable and replace door slides.System functioning as designed.H2-3) the part was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was unable to confirm reported complaint.Test winch motor assembly with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Winch assembly functioned as normal.Visual inspection shows normal wear.No functional fault found.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000273, serial/lot #: -, ubd: , udi#: ; product id: bi71000429, serial/lot #: (b)(6).Rev.8, ubd: , udi#: ; product id: bi71000166, serial/lot #: -, ubd: , udi#: ; product id: bi71000556, serial/lot #: -, ubd: , udi #: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the door got stuck about a quarter of the way when attempting to open the gantry from around a patient.It would not close or open after it got stuck.The site rebooted the system, but that didn't resolve the issue.The site resorted to opening the gantry manually to remove it from around the patient.They had another imaging system that they used to continue the case.There was a delay of about 10 minutes.There was no impact on patient outcome.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22343952
Report Number3006544299-2025-00548
Device Sequence Number4901511
Product Code OWB
UDI-Device Identifier00763000068066
UDI-Public00763000068066
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age65 YR
Patient SexFemale
Patient Weight82 KG